# SDR SWAA021488

- Difficulty date: July 5, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 54,331 hours, 38,820 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445517
- Part serial: 3177
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF NR 2 KRUEGER FLAP WOULD NOT RETRACT.  REMOVED AND REPLACED NR 2 KRUEGER FLAP ACTUATOR PER MM.
